# SDR AALA202110063297

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,195 hours, 29,556 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON #2 ENGINE OUTBOARD THRUST REVERSER MIDDLE AND AFT HINGE BOLTS. REPLACED HINGE BOLTS PER AMM 78-32-11-00.
